# SDR USAAD97040

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777LB
- Condition: Discharged
- Location: Right Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN CLT, DURING OPERATING DAY, FOUND RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRES AT RIGHT NACELLE LIGHT, AND REPLACED BATTERY PACK.  (M)
